# SDR 2002F00280

- Difficulty date: September 8, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 713005009
- Condition: Malfunctioned
- Location: Rt Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE RIGHT BRAKE WAS INEFFECTIVE FOR SEVERAL APPLICATIONS, THEN PEDAL PRESSURE INCREASE AND THEN BECAME SPONGY.  REPLACED NR 4 BRAKE LOCKOUT DEBOOST VALVE IAW MM 33-41-21.  OPS CHECKED NORMAL, AIRCRAFT OK FOR SERVICE.  (M)
